H. Maier ; A Sankaranarayanan - On an exponential sum involving the Möbius function

hrj:151 - Hardy-Ramanujan Journal, January 1, 2005, Volume 28 - https://doi.org/10.46298/hrj.2005.151
On an exponential sum involving the Möbius function

Authors: H. Maier ; A Sankaranarayanan

In this paper we study the upper bound for the absolute value of the exponential sum related to the Möbius function unconditionally and present some interesting applications also.


Volume: Volume 28
Published on: January 1, 2005
Submitted on: March 3, 2015
Keywords: [MATH] Mathematics [math]


Share

Consultation statistics

This page has been seen 130 times.
This article's PDF has been downloaded 142 times.